Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Hair loss, dandruff, pimples on head, bleeding when removing scales. Help

Dear Sir, I m 29 year old , from last two year I am suffering from heir loss, much dandruff in all month. There is dandruff scale & pimple formation on head. Also sometimes blood is coming ,when we remove scale. I have tried many types of shampoo and other thing but not getting relief. Please help and suggest. Pimple
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello dear u are probably suffering from seborrhea of scalp. in other words a probable fungal infection.
all shampoos have their own good and bad results. the important thing is their proper use .
here are my suggestions...
use shampoo sebowash alternate day for 10 days.
later use 2% ketoconazole shampoo alt day. this must be continued for months,
each shampooing must be followed by use of conditioner. better use triflow.
u must not use oil
do these to get a good result. thank u
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor